# SDR SWAA2023091389517

- Difficulty date: August 14, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE CRACKED AT BS 663.75 AND LBL 10<[01] ACCOMPLISHED REPAIR AT VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE BS 663.75 AND LBL 10 AS PER SRM 57-10-10-2R-5;[02] VERIFIED STEP 1
